MAUDE Adverse Event Report: Mentor Texas MENTOR Smooth Round Moderate Profile; Prosthesis, breast, inflatable, internal, saline

Mentor Texas MENTOR Smooth Round Moderate Profile; Prosthesis, breast, inflatable, internal, saline
Catalog Number 3501650
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 09/25/2012
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a primary breast augmentation procedure with mentor smooth round moderate profile saline breast prostheses that both deflated post implantation.As a result, the patient underwent bilateral explantation and replacement with mentor smooth round moderate plus profile saline breast prostheses.This medwatch report is for the patient¿s left breast prosthesis.
 
Additional Manufacturer Narrative
The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.Since no lot number was provided, no manufacturing record evaluation review could be performed.Reason for device explant and/or reoperation: breast prosthesis deflation.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR Smooth Round Moderate Profile
Common Device Name
Prosthesis, breast, inflatable, internal, saline
Manufacturer (Section D)
Mentor Texas
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
Mentor Texas
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
+1(949)788-2078
MDR Report Key50131247
Report Number1645337-2026-08694
Device Sequence Number18781687
Product Code FWM
UDI-Device Identifier00081317001256
UDI-Public(01)00081317001256(17)090721(10)5619735
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2009
Device Catalogue Number3501650
Device Lot Number5619735
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR
Patient SexFemale
Patient RaceWhite